# SDR IPXA11B65467

- Difficulty date: March 4, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft time: 74,984 hours, 13,041 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 65B01925287
- Part serial: 000320
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LT WING OTBD MID FLAP L/E DELAMINATION.  COMPOSITE FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-07, PAR 5A, FIG 5, REV. 17.
